# SDR IXXA11SMN083S

- Difficulty date: June 7, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 5751189506
- Condition: Cracked
- Location: Rws 409
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING FLAP LINK SUPPORT LT SIDE CRACKED AT STA XF 409.000.  REMOVED HINGE CRACKED SUPPORT FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW HINGE SUPPORT FITTING IAW S/B 27-249, REV 1, SRM 51-3-0, SRM 51-1-21, SRM 51-1-8B, S/B 57-249, S/B 22-249 AND SRM 51-3-0, SRM 51-1-20D, AND SRM 51-3-1.
